Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Facing alopecia. On finax, xtin forte, mintop forte. Do they result in impotence?

hello sir . i am facing male pattern hair loss ( alopecia ). my prescription has finax(1 mg ) and xtin forte for 45 days . along with these tablets i have to use mintop forte . i read about finax that it can cause impotence and other serious side effects . so should i go for it and the effects are reversible or should i go some other way
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.the dose we are using of finax is very small ie 1mg to cause side effecets.even if they cause side effects they are need to worry use them for 3 months then stop for 3 m
onths and start again.
Answered: Thu, 8 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor